# SDR QXEA0201380

- Difficulty date: July 8, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 2,517 hours, 3,007 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - LEFT HAND NACELLE OUTBOARD CHANNEL THIRD HOLE FROM TOP AND INBOARD HOLE ELONGATED.  REPAIRED IAW HORIZON AIR EA 6-54-100 AND WVAC EO DH8S-54-0479.
